| Catalog Number |
151640612 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); No Code Available (3191)
| Date of Event |
07/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional, "attorney".(b)(4).
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 13 september 2019 for mdr reportability.On (b)(6) 2014, the patient underwent total right knee arthroplasty due to osteoarthritis with severe valgus.It was noted the patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the depuy knee system.Competitor cement was utilized in the procedure.On (b)(6) 2018, the patient underwent a right knee revision due to loosening of the patellar button, loose femoral component, osteolysis, patella and pain.The surgeon indicated the patellar button was removed as it was completely loose and was revised.His-post operative note indicated he repaired a fractured patella, but the operative notes do not offer the cause nor nature of the fracture.The surgeon reported some third-body wear noted on the poly liner.The surgeon noted the femoral component was found to be loose and removed with ease, though he did not specify the involved interface.There were no complaints regarding the tibial component, though it was revised.The surgeon reported no intraoperative complications.Depuy components were implanted in the revision.Competitor cement was utilized in the procedure.Doi: (b)(6) 2014.Dor: (b)(6) 2018, (rt knee).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: corrected: evaluation codes.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.